# SDR CA980422004

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 212
- System (JASC): 6300 · Main Rotor Drive System
- Part: Boot
- Part number: 212040005103
- Condition: Melted
- Location: Drive Shaft
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DRIVESHAFT BOOT SUSPECTED OF LEAKING.  UPON REMOVAL OF DRIVESHAFT, BOOT FOUND TOTALLY MELTED AND METAL PART OF BOOT HAD DISCOLORATION.
